Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    emergency room after math
    avatar
    lisa916 posted:
    update im having some new images done at my doctors request due to back pane ive been having now after having chemo and radiation treatments little less than 3 months was my last treatment finding this new pane in my back has me worried because the type of cancer I having is (I.B.C.) very agresive and is in my bones as well and i have so many mixed feelings and wonders its unreal how ever constant pane makes it so real how ever back to new images ive had new M.R.I. other day and going for catscan in morning then ill be hearing my outcome of these images on if i will start chemo or radiation treatments once again and the side effects that go with treatment i just cant stand it im tired my body is tired my mind is so tired and that thought in the back of my mind that never seems to fail each and every day the question (is this whats going to take my life?) sounds so weak and that really isnt me ive always been a strong woman ....ill update when my results are in
    Reply
     
    avatar
    jenna291 responded:
    Hi Lisa,
    I am so sorry for all your pain and that no one responded to you sooner. Many regulars don't post as often, but know that you are heard!
    I can certainly relate to all the chemo pain, especially from taxol. It lasted for several months after treatment, but things DO get better.
    Do you have a good support system? I hope there are family members and friends who can help you out.
    I know it is tiring and frustrating, but you have to stay strong!
    Please let us know what happened with your tests.

    You will be in my prayers for good results.

    Jenna
     
    avatar
    gracecaine responded:
    I agree with Jenna, try to stay strong. What I was told and I say to you, try to stay positive and don't focus as much on the moment but on the future.

    One of the best things someone told me to do was to plan ahead.. never say "if I am around next month" or anything like that. Make plans.. schedule a summer vacation, make plans to see a movie that's coming out next month. Feel and know that you will get past this hurdle and have an exciting summer/fall/winter coming up.

    Your results will be good and you will beat this horrible disease. It is no longer a death sentence.
     
    avatar
    jenna291 replied to gracecaine's response:
    Well said Grace and oh so true!
    Jenna
     
    avatar
    stellagonzalez responded:
    Hi Lisa, you have come out as a very strong girl, I am so proud of you that you have properly deal with the pain. I just hope good luck for your future.


    Helpful Tips

    What Is The Pink Bus???
    One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
    Was this Helpful?
    60 of 76 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center